# SDR NACA2025010500001

- Difficulty date: January 5, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,783 hours, 18,492 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part serial: 826
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL EICAS MSG AT FL 400. MESSAGE STAYS WHEN EQUIP COOLING TO STBY, PRESSURIZATION NORMAL. REMOVED AND REPLACED OVERBOARD EXHAUST VALVE IAW AMM 21-58-05
